Applied Mathematics and Optimization, Vol.57, No.2, 207-235, 2008
Backward stochastic Riccati equations and infinite horizon L-Q optimal control with infinite dimensional state space and random coefficients
We study the Riccati equation arising in a class of quadratic optimal control problems with infinite dimensional stochastic differential state equation and infinite horizon cost functional. We allow the coefficients, both in the state equation and in the cost, to be random. In such a context backward stochastic Riccati equations are backward stochastic differential equations in the whole positive real axis that involve quadratic non-linearities and take values in a non-Hilbertian space. We prove existence of a minimal non-negative solution and, under additional assumptions, its uniqueness. We show that such a solution allows to perform the synthesis of the optimal control and investigate its attractivity properties. Finally the case where the coefficients are stationary is addressed and an example concerning a controlled wave equation in random media is proposed.
Keywords:infinite horizon;backward stochastic Riccati equation;linear quadratic optimal control;stochastic coefficient